Document Detail


Chemotherapy-induced inflammatory seborrheic keratoses in a man with acute myeloid leukemia: a variant of Leser-Trélat sign?
MedLine Citation:
PMID:  23270192     Owner:  NLM     Status:  MEDLINE    
Abstract/OtherAbstract:
Leser-Trélat sign is a controversial paraneoplastic phenomenon characterized by an eruption of seborrheic keratoses (SKs). We report a rare case of eruptive inflammatory SKs in a man undergoing induction chemotherapy for acute myeloid leukemia (AML). We also review the literature on Leser-Trélat sign.
Authors:
Evelyn Lilly; Scott R Granter; Harley A Haynes; Omar A Ibrahimi
Publication Detail:
Type:  Case Reports; Journal Article    
Journal Detail:
Title:  Cutis     Volume:  90     ISSN:  0011-4162     ISO Abbreviation:  Cutis     Publication Date:  2012 Nov 
Date Detail:
Created Date:  2012-12-28     Completed Date:  2013-01-15     Revised Date:  2013-09-12    
Medline Journal Info:
Nlm Unique ID:  0006440     Medline TA:  Cutis     Country:  United States    
Other Details:
Languages:  eng     Pagination:  235-6     Citation Subset:  IM    
Affiliation:
Department of Dermatology, Harvard Medical School, Brigham and Women's Hospital, Boston, Massachusetts, USA.
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:
Antineoplastic Combined Chemotherapy Protocols / adverse effects*
Humans
Induction Chemotherapy
Keratosis, Seborrheic / chemically induced*,  complications,  diagnosis*,  pathology
Leukemia, Myeloid, Acute / complications,  drug therapy*
Male
Middle Aged
Paraneoplastic Syndromes / diagnosis*,  pathology

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  Dermatofibrosarcoma protuberans arising at a Rho(D) immune globulin injection site.
Next Document:  Cutaneous Rosai-Dorfman disease.